| Model Number |
0070370 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that dirt was found inside the wound drain device before the placement.
Event or Problem Description
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.1 sample confirmed to exhibit the reported failure.The device had not met specifications.The product was not used for patient treatment or diagnosis.The product caused the reported failure.Visual evaluation of the returned sample noted one opened (with original packaging), used hubless flat drain.Visual inspection of the sample noted that there was a 0.8 sq mm foreign material.This does not meet the specification "package and bag assembly must be free from loose or embedded foreign matter greater than an aggregate total of 0.6 mm2 or 1/16" in length per tappi dirt estimation chart.(maximum 3 particles)."a potential root cause for this failure could be ¿defective / contaminated components from supplier¿, a review of the device history record did not show any problems or conditions that would have contributed to the reported issue.The investigation was concluded, and no additional action is required at this time.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not performed because labelling could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.